MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. CATH PKGD: WEDGE 7 FR 110 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL INC. CATH PKGD: WEDGE 7 FR 110 CM; CATHETER, FLOW DIRECTED
Model Number IPN000074
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported by (b)(6) lab at (b)(6) hospital.It was reported that balloon burst while in use.Three follow up attempts were made to obtain additional information regarding the patient condition and if the device is available for return but they were unsuccessful.If we received additional information, the complaint file will be updated.
 
Additional Manufacturer Narrative
Qn#(b)(4).The product was not returned for investigation.The reported complaint that the "balloon burst while in use" is not able to be confirmed.If the product is returned at a later date, a full investigation of the sample will be completed.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risk.This will be monitored for any developing trends.
 
Event or Problem Description
It was reported by kenneth gaines supply coor caradic cath lab at texas childrens hospital.It was reported that balloon burst while in use.Three follow up attempts were made to obtain additional information regarding the patient condition and if the device is available for return but they were unsuccessful.If we received additional information, the complaint file will be updated.

Brand Name
CATH PKGD: WEDGE 7 FR 110 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12129837
Report Number3010532612-2021-00189
Device Sequence Number4660474
Product Code DYG
UDI-Device Identifier00801902002884
UDI-Public00801902002884
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberIPN000074
Device Catalogue NumberAI-07127
Device Lot Number16F21B0160
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1